Advertisement

On moderate deviations

  • Ludwig Paditz
Article

Summary

In this paper we study necessary and sufficient conditions for the validity of limit theorems on moderate deviations. Moreover we analyse the remainder term appearing in the asymptotic relations.

Keywords

Stochastic Process Probability Theory Limit Theorem Mathematical Biology Moderate Deviation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ibragimov, I.A., Linnik, Yu. V.: Independent and stationary sequences of random variables. Groningen: Noordhoff 1971Google Scholar
  2. 2.
    Petrov, V.V.: Sums of independent random variables. Berlin-Heidelberg-New York: Springer 1975Google Scholar
  3. 3.
    Amosova, N.N.: On limit theorems for probabilities of moderate deviations (Russian). Vestnik Leningrad. Univ. 27 No. 13, 5–14 (1972)Google Scholar
  4. 4.
    Baum, L.E., Katz, M., Read, R.R.: Exponential convergence rates for the law of large numbers. Trans. Amer. Math. Soc. 102, 187–199 (1962)Google Scholar
  5. 5.
    Davis, J.A.: Convergence rates for probabilities of moderate deviations. Ann. Math. Statist. 39, 2016–2028 (1968)Google Scholar
  6. 6.
    Erdös, P.: On a theorem of Hsu and Robbins. Ann. Math. Statist. 20, 286–291 (1949)Google Scholar
  7. 7.
    Michel, R.: Results on probabilities of moderate deviations. Ann. Probability 2, 349–353 (1974)Google Scholar
  8. 8.
    Nagaev, S.V.: Some limit theorems for large deviations (Russian). Teor. Verojatnosti. Primenen 10, 231–254 (1965) (Theor. Probability Appl. 10, 214–235 (1965))Google Scholar
  9. 9.
    Paditz, L.: Abschätzungen der Konvergenzgeschwindigkeit zur Normalverteilung unter Voraussetzung einseitiger Momente. Math. Nachr. 82, 131–156 (1978)Google Scholar
  10. 10.
    Rohatgi, V.K.: On the rate of convergence of probabilities of moderate deviations. J. Austral. Math. Soc. 11, 91–94 (1970)Google Scholar
  11. 11.
    Rubin, H., Sethuraman, J.: Probabilities of moderate deviations. Sankhya A27, 325–346 (1965)Google Scholar
  12. 12.
    Wolf, W.: Some limit theorems for large deviations of the sums of independent random variables (Russian). Dokl. Akad. Nauk SSSR 191, 1209–1211 (1970) (Soviet Math. Dokl. 11, 509–512 (1970))Google Scholar
  13. 13.
    Wolf, W.: Über Wahrscheinlichkeiten großer Abweichungen. Math. Nachr. 62, 261–288 (1974)Google Scholar
  14. 14.
    Wolf, W.: Große Abweichungen im zentralen Grenzwertsatz. Wiss. Z. Techn. Univ. Dresden 24, 393–398 (1975)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Ludwig Paditz
    • 1
  1. 1.Sektion MathematikTechnische Universität DresdenDresden

Personalised recommendations